# SDR CALA2024090302352

- Difficulty date: August 27, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737924ER
- Aircraft serial: 31620
- Aircraft time: 52,132 hours, 18,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A8112
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET FLOOR SUPPORT INNER CHORD. EDGE CRACKED AT LBL 60 STA 303.9 MKD DOT 035. REF AAR N/R 9900939. REMOVED AND REPLACED INNER CHORD ASSY AT FWD CABIN WET FLOOR SUPPORT LBL 60 STA 303.9 AS PER B737 SRM 51-40-02-0G-0 AND DWG NO. 141A8110.
